# SDR AALA20120302016

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,222 hours, 35,127 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, GROUND SPOILER CASTING CRACKED IN OUTBOARD FORWARD RADIUS AREA.  REMOVED AND INSTALLED RIGHT GROUND SPOILER CASTING PER AARD 51-10-00-5 AND SRM 51-30-02.
